Following breast cancer at 49 I am now taking tamoxifen. I now suffer with extreme sweating and over heat continually.. I also suffer from insomnia and have gained over 10 kilos in 2 yrs..even though I still exercise regularly and have a healthy balanced diet.. please advise if clonidine could help. Thank you.
Hello MRS TM
The primary reason for taking Clonidine is for hypertension (high blood pressure) and ADHD.
As for the insomnia Clonidine can cause dizziness & lightheadedness.
You may want to check with your doctor to see why exactly he or she prescribed this med before you start taking it?
On a final note, weight gain is not a side effect of Clonidine.
MS TM; Sorry this is an old medication and used for many things As of late out of 8 different medications used for hot flashes for most people this turned out the best. and has been approved for use by the FDA just so people know it is also used a lot for helping people withdrawal from drugs and alcohol. But original it was just known as a blood pressure pill so you are just fine. My friend Pup, IS A GREAT SOURCE FOR INFO BUT NOT ALL OF US CAN KNOW EVERYTHING ALSO AS WITH ANYTHING IT IS ALWAYS BEST TO LEAN TO THE SAFE SIDE HOPE YOU ARE DOING WELL. also A CANCER ALMOST SURVIVOR. FROM STAGE 4 YOUR FRIEND CHUCK1957 SORRY her is a copy and paste from drugs.com website about clonidine.
((((( Clonidine is a medicine that reduces blood pressure. It is also effective for treating___ menopausal symptoms such as hot flushes and excessive sweating. Clonidine causes certain blood vessels to dilate, which reduces blood pressure and eases these symptoms.)))) chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 1 answer
I finished chemo treatment for stage II breast cancer one month ago, but am still receiving regular?
Posted 9 Jun 2010 • 1 answer
Perimenopausal Symptoms - I am 41 years old and started this nonsense about a year ago, was on 37.5?
Posted 6 Oct 2010 • 1 answer
Posted 3 Oct 2013 • 2 answers
Posted 29 Jul 2014 • 2 answers